SIR,some 6 years back i met with an accident owing a fracture in my left hand(both fore arm bones were break into two).last year i removed the metal plates,which were screwed at the bones.Actually i started feeling pain in my hand so i decided to get my plates removed...but pain still continues and pain is unbearable....It wakes me up even for the whole night...i m taking naprosin pain killer fro past 3-4 months....Its about 1year 3 months for i hav my plates removed.... what may be the reason.I want to notify you that i started masturbation(i dont want to hide this.I hide it from everyone and dont get satisfactory help from anybody) and then only i felt the first pain.can that may be the reason...may be due to some deficiency or something...although i started playing drums also during that period only but i dont know the exacty reasons pls help me....I have tried many of the doctors but everybody is not able to detect any discrepancies.....however,they say that bone is somewhat hollow but does not mean it should pain....please reply n help me...I m looking forward to your reply...now i feel minor ache in my stomach..is that due to some kidney or infection due to naprosin..pls help...
Masturbating is normal and is not known to cause any symptoms, side effects or ill effects. So, if you are experiencing hand pain, it is not due to masturbation. If you are worried or depressed about this there is nothing for you to fear. The hand pain could be due to repetitive use. Try not to overstrain and see if the pain subsides.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.